Investigation of a nonlinear difference equation in a Banach space in a neighborhood of a quasiperiodic solution

Authors

  • A. M. Samoilenko
  • V. E. Slyusarchuk
  • V. V. Slyusarchuk

Abstract

We investigate the behavior of a diserete dynamical system in a neighborhood of a quasiperiodic trajeetory for the case of an infinite-dimensional Banach space We find conditions sufficient for the system considered to reduce, in such a neighborhood, to a system with quasiperiodic coefficients.

Published

25.12.1997

Issue

Section

Research articles

How to Cite

Samoilenko, A. M., et al. “Investigation of a Nonlinear Difference Equation in a Banach Space in a Neighborhood of a Quasiperiodic Solution”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 12, Dec. 1997, pp. 1661–1676, https://umj.imath.kiev.ua/index.php/umj/article/view/5171.